# SDR YENA2025012100077

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Damaged
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ REAR FUSELAGE/SB-53-1500 TAIL CONE/ SUBSTRUCTUREREMOVAL AND FIXATION OF APU AIR INTAKE DUCT TO THE STRUCTURE/DEVIATIONS/ PERMANENT REPAIR; REFERENCES /1/ AEROMAN EA 53-9072-24 (COVER + PART 1)/2/ AIRBUS TD/81437230/072/2024#A  /3/ RDAF 81512976/004/2024 #A /4/ AIRBUS DOSSIER 81512976 /5/ SB A320-53-1500 R00 (JETBLUE TC A320-53-1500). DURING THE CURRENT (1/2025) H3 CHECK OF N729JB MSN 3572 AT SAL, WHILE PERFORMING REF /5/ SB, AEROMAN REPORTED MULTIPLE DEVIATIONS. DEVIATIONS ARE AS FOLLOW. SEE THE REF /1/ EA & REF /4/ DOSSIER FOR THE DETAILS. 1) LAYOUT DEVIATIONS: ADJUSTMENTS NEEDED AT UPPER AND LOWER POSITION OF THE CUT-OUT FOR CORRECT ALIGNMENT AND PLACEMENT OF COVERS D53585528200/202 AT LH SIDE. 2) UNNECESSARY OPEN PILOT HOLES: THREE PILOT HOLES WERE IDENTIFIED AS NOT NEEDED AND THEY WERE PLUGGED IN COVER D53585529200 AT RH SIDE. 3) TRANSFER/USE OF HOLES: THREE EXISTING HOLES AT REWORKED STR 13RH SHEAR WEB (P/N D53585305200) TO NEW DOUBLER (P/N D53585338202) WERE TRANSFERRED AND BLIND RIVETS WERE INSTALLED. 4) RIVET INSTALLATION DIRECTION: REVERSE THE INSTALLATION DIRECTION DUE TO ACCESS CONSTRAINTS (CLEARANCE ISSUE). 5) INTERCHANGEABILITY APPROVAL: APPROVAL REQUIRED FOR TWO DIFFERENT FITTING PART NUMBERS THAT WERE DELIVERED. AEROMAN CONTACTED AIRBUS VIA /4/ DOSSIER, WITH ALL THE DEVIATIONS THROUGHOUT THE PROCESS. AIRBUS PROVIDED REF /2/ TD TO PERFORM THE REF /5/ SB WITH THE DEVIATION REQUESTED AND APPROVED VIA REF /3/ RDAF. AIRBUS APPROVED THIS DEVIATION PER THE REF /3/ AIRBUS RDAF AS A CAT A PERMANENT REPAIR.  ALL OTHER REQUIREMENTS IN REF /5/ SB ARE MET. THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /3/RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-030-01)
